Aa
A
A
A
Close
Birth Control (Contraception) Community
6.45k Members
Avatar universal

loss of libido due to contraception

Hello,
Iam 27, Iam taking contraceptive pills almost 10years with no break. One year I am taking Marvelon. I ve read a lot about loosing sexual apetite couse of pills. I think its even my problem. And it goes hand in hand with sore vagina and very long stimulating for having sex. Does exist any other pills with less hormons which can effect this libido? Or do you know about some other version how to birth control? Thank you so much for reply. Michaela
2 Responses
Avatar universal

Hello there MishaDubai,

Are you aware that most birth control pills can cause really serious side
effects like blood clots, stroke to mention two but there are others.
You have the right to tell your doctor you don't want to take birth control
pills anymore because you are concerned about the side effects. Say
you don't want to have a stroke. Yes, there are other forms of birth control.
Ask you doctor about these forms of birth control. I wish you well.
Avatar universal
Thank you for reply. I was just curious if there are some other pills having less hormons that cannot effect my libido. Otherwise about the other side effects I am aware. Thank you again. Michaela
Have an Answer?
Didn't find the answer you were looking for?
Ask a question
Popular Resources
From skin changes to weight loss to unusual bleeding, here are 15 cancer warning signs that women tend to ignore.
Here’s what you need to know about the transition into menopause – and life after the change takes place.
It’s more than just the “baby blues.“ Learn to recognize the signs of postpartum depression – and how to treat it.
Forget the fountain of youth – try flossing instead! Here are 11 surprising ways to live longer.
From STD tests to mammograms, find out which screening tests you need - and when to get them.
Find out if PRP therapy right for you.